Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

soybear

Member
  • Total Reviews

    0
  • Content Count

    49
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About soybear

  • Rank
    Junior Member
  1. hi! so i just finished my last dose of my second course of accutane 2 days ago, & i'm happy to say that (for now at least) my skin is 100% clear! of course, i'm so nervous it won't stay that way... my derm is putting me on once daily applications of 0.025% tretinoin cream (retin-a), which i'm supposed to mix with my moisturizer to apply. i've been on retin-a before & i'm nervous about the initial breakout. can you get an initial breakout on a topical immediately post-accutane? i woul
  2. i am finishing my last accutane pill today... my derm has me starting me on retin-a tomorrow. i hope it works!
  3. i asked my dermatologist about using zeno on accutane, and she said ABSOLUTELY NOT to use it. sorry
  4. it's rare but accutane can absolutely make you lose weight. it's not considered a severe side effect, but i would tell your doctor during your next appointment nonetheless.
  5. i use cerave lotion in the morning & cerave cream at night. i also use cerave moisturizing face wash. i literally spend about a half hour moisturizing my face with repeated applications after i wash it. sometimes at night, i also put some la roche posay nutritic on my face after the cerave - it's thicker and it's supposed to help eliminate flaky skin. if my nose or my chin is still flaky, i gently rub a wet towel on my skin after washing my face. it's a constant battle, but i find that
  6. My face is red pretty much all the time since staring Accutane, although the level of redness does vary somewhat. This is my second course of Accutane; I also had a very red face the first time I went on it. The redness faded along with my other side effects after I finished my first course, so I expect that it will fade again when I finish this course. Good luck!
  7. Hmm... I actually sweat more on my face now than before I started Accutane. But since this is not a "known" side effect, I think it's possible it could also make you sweat less. It is affecting your skin after all.
  8. I've never heard of that kind of pain, but stop taking it & call your doctor!! Feel better
  9. i use head & shoulders dry scalp care (shampoo & conditioner) & then neutrogena tgel with menthol about once a week ... they really work well for me! before i started using them, my head was so itchy i felt like a crazy person! good luck
  10. hahaha i've kept all of them too... they are so silly
  11. i am starting fourth month today and my lips are also less chapped than a month ago. trust me, they are still chapped and i use aquaphor constantly, but they are not as raw as they had been. i was also wondering if this means i am not absorbing the accutane as well, or if my body has adjusted too much to it & it's no longer working?
  12. i'm a huge cerave fan as well. i use the lotion in the morning and the cream at night.
  13. yes, my eyes are basically always bloodshot. it's a bit ridiculous & a little embarrassing at work. i use visine tears, they are very soothing but i don't think they do much for the redness.
  14. yes, i find that my upper lip and chin sweat a lot more than normal. also, i get night sweats from time to time. yuck!
×